Optimal Berry-Esseen rates on the Wiener space: the barrier of third and fourth cumulants

Abstract :
Type de document :
Article dans une revue
ALEA : Latin American Journal of Probability and Mathematical Statistics, Instituto Nacional de Matemática Pura e Aplicada, 2012, 9 (2), pp.473-500. <http://alea.impa.br/articles/v9/09-20.pdf>
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-01464146
Contributeur : Hermine Biermé <>
Soumis le : vendredi 10 février 2017 - 08:51:29
Dernière modification le : samedi 11 février 2017 - 01:06:53

Identifiants

  • HAL Id : hal-01464146, version 1

Relations

Citation

Hermine Biermé, Aline Bonami, Ivan Nourdin, Giovanni Peccati. Optimal Berry-Esseen rates on the Wiener space: the barrier of third and fourth cumulants . ALEA : Latin American Journal of Probability and Mathematical Statistics, Instituto Nacional de Matemática Pura e Aplicada, 2012, 9 (2), pp.473-500. <http://alea.impa.br/articles/v9/09-20.pdf>. <hal-01464146>

Partager

Métriques

Consultations de la notice

45